# SDR SWIA202157717

- Difficulty date: February 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH INBD FLAP HINGE ARM AT WS128.00, INBD SIDE PLATE CHAFED      (C-CHECK RO 4/21/2021)    REPLACED LH INBD FLAP HINGE ARM SIDE PLATE AS PER CRJ 700 SRM 51-42-06-001-001-A01.
